Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2004, Volume 59, Issue 1(355), Pages 91–102 (Mi umn702)  

This article is cited in 1 scientific paper (total in 1 paper)

Kolmogorov and boundary problems of probability theory

A. A. Borovkov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences

Abstract: This paper consists of two parts. The first part traces the history of the boundary problems in probability theory in which Kolmogorov took the most active part. A recently discovered new approach to the solution of boundary problems for random walks satisfying the Cramér condition is presented. This approach is more general, simple, and intuitive than the analytic method proposed by the author in the 1960s. Kolmogorov thought that the construction of such a more general alternative approach was quite desirable because, in his opinion, the purely analytic approach was not quite adequate in essence. The second part of the paper involves the main limit theorems in boundary problems for random walks not satisfying the Cramér condition. A number of recently obtained results are given.

DOI: https://doi.org/10.4213/rm702

Full text: PDF file (242 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2004, 59:1, 91–102

Bibliographic databases:

UDC: 519.2
MSC: Primary 60F10, 60G50; Secondary 60F17
Received: 18.06.2003

Citation: A. A. Borovkov, “Kolmogorov and boundary problems of probability theory”, Uspekhi Mat. Nauk, 59:1(355) (2004), 91–102; Russian Math. Surveys, 59:1 (2004), 91–102

Citation in format AMSBIB
\Bibitem{Bor04}
\by A.~A.~Borovkov
\paper Kolmogorov and boundary problems of probability theory
\jour Uspekhi Mat. Nauk
\yr 2004
\vol 59
\issue 1(355)
\pages 91--102
\mathnet{http://mi.mathnet.ru/umn702}
\crossref{https://doi.org/10.4213/rm702}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2068844}
\zmath{https://zbmath.org/?q=an:1052.60002}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2004RuMaS..59...91B}
\elib{https://elibrary.ru/item.asp?id=13446369}
\transl
\jour Russian Math. Surveys
\yr 2004
\vol 59
\issue 1
\pages 91--102
\crossref{https://doi.org/10.1070/RM2004v059n01ABEH000702}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000222298300006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-3042816681}


Linking options:
  • http://mi.mathnet.ru/eng/umn702
  • https://doi.org/10.4213/rm702
  • http://mi.mathnet.ru/eng/umn/v59/i1/p91

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Matsak Ī.K., “On some limit theorems for the maximum of sums of independent random processes”, Ukrainian Math. J., 60:12 (2008), 1955–1967  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:524
    Full text:269
    References:52
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021